# SDR WRLA20120101530

- Difficulty date: January 1, 2012
- Submitted: January 16, 2012
- Operation: Air carrier
- Aircraft: N382WA
- Make and model: Doug MD-11F
- Aircraft serial: 48411
- Aircraft time: 66,493 hours, 12,810 cycles
- Engine: Ge CF680
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Part number: APB74411APB74471
- Condition: Corroded
- Location: Center
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2C CHECK,  MECHANICS FOUND CORROSION ON CENTER WING TANK UPPER SKIN SURFACE AT XCW = 99.0 S-15.  REPAIR ACCOMPLISHED AS PER EGAT EI NO: W2012A57B-027 REV:00, REV:01 & REV:01.
